Alert archive / Wisconsin / River Flood Watches in 2011
River Flood Watch 22, NWS Twin Cities, MN
NWS Twin Cities, MN issued this river flood watch at Apr 2, 2011, 10:08 AM CDT for Pierce County, Saint Croix County, Wisconsin; Washington County, Minnesota. It took effect at Apr 8, 2011, 7:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 2, 2011, 10:08 AM CDT (15:08 UTC)
- In effect from
- Apr 8, 2011, 7:00 PM CDT
- Expired
- Apr 4, 2011, 11:36 AM CDT
- In force
- Issued by
- NWS Twin Cities, MN
- Flood severity
- Minor
Counties Washington County, MN, Pierce County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 78 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Croix River at Stillwater (STLM5).
- Action stage
- 80 ft
- Minor stage
- 87 ft
- Moderate stage
- 88 ft
- Major stage
- 89 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05341550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
699 WGUS43 KMPX 021508 FLWMPX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1008 AM CDT SAT APR 2 2011 ...THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MINNESOTA...WISCONSIN... ST CROIX RIVER AT STILLWATER AFFECTING WASHINGTON...PIERCE AND ST. CROIX COUNTIES .THIS RIVER FORECAST IS BASED ON SATURATED GROUND FROM PREVIOUS AND ON GOING SNOW MELT...AND OR THE PRECIPITATION RECEIVED OVER THE LAST FEW DAYS...AND THE FORECAST SNOW MELT WHERE APPROPRIATE...AND THE FORECAST PRECIPITATION OUT FOR THE NEXT SEVERAL DAYS. HEAVY RAINS WILL CAUSE EXTRA RUNOFF THAT WILL CAUSE RIVER LEVELS TO RISE EVEN HIGHER AND FASTER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && MNC163-WIC093-109-032108- /O.NEW.KMPX.FL.A.0022.110409T0600Z-000000T0000Z/ /STLM5.1.RS.110409T0600Z.110409T1200Z.000000T0000Z.NO/ 1008 AM CDT SAT APR 2 2011 THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A * FLOOD WARNING FOR THE ST CROIX RIVER AT STILLWATER. * FROM SATURDAY APRIL 09 UNTIL FURTHER NOTICE. * AT 9:00 AM SATURDAY THE STAGE WAS 85.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 87.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE NEXT SATURDAY. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...AT 86.8 FEET...BUCKEYE STREET GARAGE IN HUDSON IMPACTED. * FLOOD HISTORY...THIS LEVEL COMPARES TO A PREVIOUS LEVEL OF 87.3 FEET ON APR 30 1975. $$
3 follow-up statements
162 WGUS63 KMPX 021515 FFAMPX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1015 AM CDT SAT APR 2 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA... WISCONSIN... ST CROIX RIVER AT STILLWATER AFFECTING WASHINGTON...PIERCE AND ST. CROIX COUNTIES .THIS RIVER FORECAST IS BASED ON SATURATED GROUND FROM PREVIOUS AND ON GOING SNOW MELT...AND OR THE PRECIPITATION RECEIVED OVER THE LAST FEW DAYS...AND THE FORECAST SNOW MELT WHERE APPROPRIATE...AND THE FORECAST PRECIPITATION OUT FOR THE NEXT SEVERAL DAYS. HEAVY RAINS WILL CAUSE EXTRA RUNOFF THAT WILL CAUSE RIVER LEVELS TO RISE EVEN HIGHER AND FASTER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE. MNC163-WIC093-109-041515- /O.CON.KMPX.FL.A.0022.110409T0600Z-000000T0000Z/ /STLM5.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1015 AM CDT SAT APR 2 2011 THE FLOOD WATCH CONTINUES FOR THE ST CROIX RIVER AT STILLWATER * FROM SATURDAY NEXT APRIL 09 UNTIL FURTHER NOTICE. * AT 9:00 AM SATURDAY THE STAGE WAS 85.9 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 87.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY EARLY SATURDAY MORNING. $$
727 WGUS63 KMPX 040223 FFAMPX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 923 PM CDT SUN APR 3 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA... WISCONSIN... ST CROIX RIVER AT STILLWATER AFFECTING WASHINGTON...PIERCE AND ST. CROIX COUNTIES .THIS RIVER FORECAST IS BASED ON SATURATED GROUND FROM PREVIOUS AND ON GOING SNOW MELT...AND OR THE PRECIPITATION RECEIVED OVER THE LAST FEW DAYS...AND THE FORECAST SNOW MELT WHERE APPROPRIATE...AND THE FORECAST PRECIPITATION OUT FOR THE NEXT SEVERAL DAYS. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS. MNC163-WIC093-109-060223- /O.CON.KMPX.FL.A.0022.110409T0000Z-000000T0000Z/ /STLM5.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 923 PM CDT SUN APR 3 2011 THE FLOOD WATCH CONTINUES FOR THE ST CROIX RIVER AT STILLWATER * FROM FRIDAY EVENING UNTIL FURTHER NOTICE. * AT 8:00 PM SUNDAY THE STAGE WAS 85.6 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 87.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY FRIDAY EVENING. $$ DWE
400 WGUS63 KMPX 041636 FFAMPX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1136 AM CDT MON APR 4 2011 ...THE FLOOD WATCH IS UPGRADED TO A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MINNESOTA...WISCONSIN... ST CROIX RIVER AT STILLWATER AFFECTING WASHINGTON...PIERCE AND ST CROIX COUNTIES ...THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A FLOOD WATCH FOR THE FOLLOWING RIVERS IN MINNESOTA...WISCONSIN... MISSISSIPPI RIVER AT RED WING AFFECTING DAKOTA...GOODHUE AND PIERCE COUNTIES .OVERVIEW... THIS RIVER FORECAST IS BASED ON SATURATED GROUND FROM PREVIOUS AND ON GOING SNOW MELT...AND OR THE PRECIPITATION RECEIVED SINCE SUNDAY AND OR FUTURE SNOW MELT WHERE APPROPRIATE...AND THE FORECAST PRECIPITATION OUT FOR THE NEXT SEVERAL DAYS. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE. MNC037-049-WIC093-061636- /O.NEW.KMPX.FL.A.0023.110410T1800Z-000000T0000Z/ /REDM5.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1136 AM CDT MON APR 4 2011 THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A * FLOOD WATCH FOR THE MISSISSIPPI RIVER AT RED WING * FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 7:25 AM MONDAY THE STAGE WAS 13.1 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 14.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY SUNDAY EARLY AFTERNOON. $$ MNC163-WIC093-109-041706- /O.CAN.KMPX.FL.A.0022.110409T0000Z-000000T0000Z/ /STLM5.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1136 AM CDT MON APR 4 2011 THE FLOOD WATCH IS UPGRADED TO A FLOOD WARNING FOR THE ST CROIX RIVER AT STILLWATER * AT 11:00 AM MONDAY THE STAGE WAS 85.6 FEET. * FORECAST...THE RIVER IS FORECAST TO REACH A MAXIMUM STAGE OF 87.7 FEET BY EARLY MONDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this river flood watch went out at Apr 2, 6:36 AM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Apr 2, 6:36 AM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 636 AM CDT SAT APR 2 2011 .AVIATION... /12Z TAF ISSUANCE/ LOW LEVEL CYCLONIC FLOW WILL CONTINUE THIS MORNING ACROSS FAR EASTERN MN AND WEST CENTRAL WI ALONG WITH TWO TROUGHS MOVING THROUGH IN THE FLOW. THE NAM CU RULE IS RATHER NEGATIVE AS WELL. THIS SHOULD KEEP BKN CONDITIONS FROM 040-060 THIS MORNING AT KRNH AND KEAU WITH KMSP ON THE EDGE. IN ADDITION...THE LAMP GUIDANCE HAS RATHER HIGH PROBABILITY FOR MVFR CEILINGS OCCURRING BETWEEN 13Z AND 17Z AND HAVE ADDED TEMPO GROUPS TO REFLECT THIS AS WELL. KAXN COVERED IN STRATUS AND FOG ATTM. THIS EXTENDS NORTH AND EAST ACROSS ALL OF THE HIGHER TERRAIN AREA. THE STRATUS AND FOG ARE SPREADING SOUTHEAST AND WILL LIKELY IMPACT KSTC FOR A TIME AS WELL THIS MORNING. AS THE DAY PROGRESSES THE LOW LEVEL FLOW WILL BECOME ANTICYCLONIC WITH THE CEILINGS DISSIPATING. HOWEVER...LOW PRESSURE AND A WARM FRONT WILL BRING EXTENSIVE MID LEVEL CLOUDS FROM 100-150 INTO THE TAF SITES DURING THE AFTERNOON/EVENING. STRONG FORCING AND MOISTURE ADVECTION SHOULD BRING LIGHT RAIN INTO KAXN BY 05Z AND FROM 06Z TO 09Z INTO KSTC...KMSP...KRNH AND KEAU. NOT SO SURE ABOUT KRWF AND LEFT THEM WITH A PROB GROUP. ELEVATED INSTABILITY DEVELOPS ACROSS KMSP...KRNH AND KEAU AFTER 09Z AND HAVE INCLUDED CB IN THE FORECAST. SURFACE WINDS WILL ALSO INCREASE FROM THE SE TONIGHT AHEAD OF THE LOW PRESSURE SYSTEM WITH 12-15 KNOTS COMMON ALONG WITH GUSTS FROM 18-22 KNOTS. KMSP...MAIN CONCERN THIS MORNING IS POTENTIAL FOR MVFR CEILING TO FORM AROUND 13 OR 14Z AND PERSIST THROUGH 17Z. SITUATION NOT CLEAR CUT AND HAVE USED A TEMPO GROUP FOR BKN035. HIGHER CONFIDENCE FOR AN MVFR CEILING DEVELOPING TO THE EAST ACROSS WEST CENTRAL WI. A WARM FRONT WILL BE APPROACHING AROUND 09Z TONIGHT WITH SHOWERS AND ISOLATED THUNDERSTORMS POSSIBLE. CEILINGS EXPECTED TO BE JUST ABOVE MVFR LEVELS. GUSTY SE WINDS AT 15-22 KNOTS LIKELY BETWEEN 09Z AND 14Z AS WELL. && .DISCUSSION... /ISSUED 421 AM CDT SAT APR 2 2011/ A SPRINGTIME SYSTEM...WITH POSSIBLY SNOW AND THUNDER NOT THAT FAR APART...WILL IMPACT MINNESOTA AND WESTERN WI TONIGHT INTO TOMORROW. THE FORECAST AREA WILL FOR THE MOST PART BE WITHIN THE WARM CORRIDOR OF THIS SYSTEM WHEN EXPERIENCING THE STRONGEST PRECIPITATION FORCING. THIS WAS THE PRIMARY FORECAST CONCERN THIS MORNING. TODAY...A STRONG 140 KT UPPER JET IS OVER THE AREA WITH EMBEDDED SHORT WAVE ENERGY...AND THE LOW-LEVEL INFLUENCE OF THESE WAS CONTINUING CLOUD COVER AND SOME LIGHT MIXED PRECIPITATION NEAR LADYSMITH. WHILE THE PRECIP WILL END SOON...THE CLOUD COVER IS MORE CHALLENGING. THE NAM CU-RULE MAINTAINS NEGATIVE VALUES IN EASTERN MN AND WESTERN WI AND MOST RECENT SATELLITE IMAGES DO INDICATE EXPANDING STRATUS. THE HRRR LINES UP WELL WITH THIS AND IT MAINTAINS THIS AREA INTO THE MORNING IN CENTRAL MN. THERE WILL BE A GRADIENT THOUGH TO WHERE THERE IS NO CLOUDS AND A SUNNY MORNING...NAMELY IN SOUTHERN AND WESTERN MN. MID TO UPPER CLOUDS WILL EXPAND INTO THESE AREAS BY LATER THIS AFTERNOON. SOME LOWER 50S ARE PROBABLE IN FAR SOUTHERN AND POSSIBLY EASTERN AREAS THIS AFTERNOON DEPENDING ON DEGREE OF LOW CLOUD EXPANSION THE NEXT FEW HOURS. TONIGHT AND EARLY SUNDAY MORNING...A QUITE PROGRESSIVE PATTERN IS FORECAST DURING THIS PERIOD WITH RAPID CHANGE OCCURRING IN THE ATMOSPHERE IN THE FORM OF WARM AND MOIST ADVECTION. THE WELL- DEFINED PV ANOMALY ON WATER VAPOR OVER THE PACIFIC NORTHWEST EARLY THIS MORNING WILL MOVE QUICKLY EASTWARD. DIFFLUENCE AHEAD OF THIS WITHIN A WARM AIR ADVECTION REGIME WILL RAPIDLY INCREASE TONIGHT AS WILL THE SUBTROPICAL MOISTURE FEED INTO THE AREA. ELEVATED MOISTURE TRANSPORT LAYERS ARE PROJECTED TO REACH 3 TO 5 STANDARDIZED ANOMALIES FROM NORMAL FOR EARLY APRIL. THE 02.03Z SREF HAS COME IN SLOWER THAN ITS PRECEDING RUN FOR TONIGHTS PRECIP ONSET...AND MORE IN LINE WITH THE NAM AND EC. THESE MODELS...PRIMARILY THE NAM...HAVE BEEN USED IN THE FORECAST FOR TONIGHT. THE NAM IS ALSO WARMER...FAVORING MAINLY RAIN OVER THE FORECAST AREA INCLUDING THE FAR NORTH AND NORTHEAST. THIS SEEMS REALISTIC GIVEN THE DEGREE OF LOW LEVEL RETURN FLOW FORECAST BY ALL MODELS TONIGHT AND THE WELL ABOVE FREEZING STARTING POINT BY SUNDOWN. THE PRECIPITATION SHIELD SHOULD INCREASE RAPIDLY OVERNIGHT AND MOVE NORTHEAST ON THE NOSE OF STRONG MOISTURE TRANSPORT AND WITHIN THE FIRST REAL STRONG DIFFERENTIAL TEMPERATURE ADVECTION SIGNAL OF THE SEASON. THE AREA OF RAIN WILL BE THE HEAVIEST WHERE FRONTOGENESIS AIDS IN THE FORCING...WHICH GENERALLY LIES FROM CENTRAL AND EASTERN MN INTO WESTERN WI. THETA-E LAPSE RATES ABOVE THE FRONTOGENESIS AND ELEVATED LIFTED INDICES NEAR OR SLIGHTLY BELOW ZERO FAVOR SCATTERED CONVECTION. JUST GIVEN THE DEGREE OF CHANGE...THE CONVECTION CHANCES SEEM VERY REASONABLE. ELEVATED LAPSE RATES ARE STRONG AND IT IS POSSIBLE FOR A FEW HAIL-PRODUCING STORMS...ESPECIALLY TOWARDS SOUTHEAST MN AND SOUTHWEST WI. THE RAIN AREA SHOULD PROGRESS QUICKLY EAST DURING SUNDAY MORNING. RAINFALL AMOUNTS IN CENTRAL AND EASTERN MN AND WESTERN WI ARE FORECAST TO BE BETWEEN ONE QUARTER AND FOUR TENTHS OF AN INCH...WITH SOME SCATTERED HIGHER AMOUNTS LIKELY IN THUNDER. TO THE SOUTHWEST...RAIN WILL GRADUALLY TAPER TOWARDS ONE TENTH OF AN INCH. SUNDAY AFTERNOON AND NIGHT INTO MONDAY...AS THE STORM SYSTEM EVOLVES EASTWARD ON SUNDAY AFTERNOON...WITH THE DEEP SURFACE LOW LIKELY PROGRESSING EAST ACROSS NORTHERN IA...LITTLE IN THE WAY OF QG FORCING IS SEEN. IN FACT...ONLY THE STRATUS REALLY STILL WARRANTS A SMALL POP FOR LIGHT RAIN/DRIZZLE. SOUTHERN STREAM ENERGY WILL FORCE CONVECTION TO OUR SOUTH SUNDAY AFTERNOON AND EVENING...AND THE ORIGINAL UPPER WAVE WILL LEAD TO ACCUMULATING SNOW IN FAR NORTHERN MN. BUT IN-BETWEEN...THE FORECAST AREA LOOKS TO DODGE CONTINUOUS PRECIPITATION. SO HAVE LOWERED POPS A DECENT AMOUNT DURING SUNDAY AFTERNOON AND EVENING. THE 850MB TEMPERATURES ARE PREDICTED TO REACH 15C IN FAR SOUTHERN MN WHERE SOME OF THE STRATUS MAY ERODE. TEMPERATURES COULD BE WARM AS THE UPPER 60S IF THE SUN CAN MAKE IT OUT AND STICK THROUGH AFTERNOON. HAVE GONE NEAR 60 AT THIS TIME. AS THE COLD CONVEYOR BELT WRAPS INTO THE SYSTEM AND THICKNESSES FALL ON SUNDAY NIGHT...ANY SHOWERS WILL LIKELY CHANGE TO SNOW SHOWERS ESPECIALLY IN THE NORTH. SHOWERS MAY INCREASE IN COVERAGE AS THE UPPER WAVE MOVES THROUGH. THE UNIDIRECTIONAL WINDS ON THE BACKSIDE OF THE SYSTEM...COINCIDING WITH STRONG SURFACE PRESSURE RISES AND DOWNWARDS ISENTROPIC OMEGA...WILL FORCE STRONG SUSTAINED WINDS AND GUSTS. MOMENTUM TRANSFER ON NAM AND GFS BUFKIT SOUNDINGS FAVOR SUSTAINED WINDS IN WEST CENTRAL TO SOUTH CENTRAL MN NEAR 30 MPH WITH GUSTS DURING THE MID TO LATE MORNING OF 45 TO 50 MPH POSSIBLE. A WIND ADVISORY MAY BE NEEDED. GRADUAL CLEARING SEEMS MOST LIKELY SOMETIME MONDAY NIGHT. BEYOND...LITTLE CHANGES MADE TO THIS PORTION OF THE FORECAST. A CONSISTENT ACTIVE PATTERN IS FORECAST...WITH A MIDWEEK SYSTEM LOOKING TO FAVOR PRECIPITATION IN THE NORTHERN AND EASTERN FORECAST AREA...AND A POTENTIAL LARGER SYSTEM SOMETIME NEXT WEEKEND. MUCH UNCERTAINTY THOUGH WITH BOTH AS MENTIONED IN PRIOR DISCUSSION...WITH 02.00Z GFS ENSEMBLE AND EC SHOWING A FAIRLY LARGE SPREAD IN TIMING AND PLACEMENT. && .HYDROLOGY... FORECAST PRECIPITATION AMOUNTS WERE LOWERED SOMEWHAT IN SOUTHERN AND WESTERN MN...BUT MAINTAINED IN CENTRAL MN AND WESTERN WI...WHERE ONE QUARTER TO NEAR ONE HALF AN INCH IS EXPECTED TONIGHT INTO SUNDAY MORNING. ALSO...AROUND TWO INCHES OF MELT ARE LIKELY THE NEXT 36 HOURS DUE TO STAYING ABOVE FREEZING AND INCREASING MOISTURE LEVELS TONIGHT. THIS MAY BE AIDED BY RAIN ON SNOW. THE COMBINATION OF ALL OF THIS WILL LEAD TO RISING OF SMALLER STREAMS AND RIVERS INTO NEXT WEEK...SUCH AS THE CROW...COTTONWOOD...AND CHIPPEWA IN WESTERN WI. SNOW MELT RATES ARE EXPECTED TO INCREASE IN THE MIDDLE TO LATTER PART OF NEXT WEEK AS THE ATMOSPHERE BEGINS TO INCREASINGLY WARM. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && RAH/MTF
Hazardous weather outlook, Apr 2, 4:58 AM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 458 AM CDT SAT APR 2 2011 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 031000- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 458 AM CDT SAT APR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED OVER SOUTHERN AND EAST CENTRAL MINNESOTA INTO WESTERN WISCONSIN OVERNIGHT AS A DEEP LOW PRESSURE SYSTEM MOVES EAST FROM THE UPPER PLAINS. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. SOME OF THE RAIN MAY BRIEFLY MIX WITH SNOW TONIGHT ACROSS CENTRAL MINNESOTA INTO PARTS OF WEST CENTRAL WISCONSIN. ONLY VERY LIGHT SNOW ACCUMULATION IS EXPECTED IF THIS OCCURS. MANY AREA RIVERS CONTINUE IN FLOOD. SEE THE LATEST FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MAINLY WEST CENTRAL WISCONSIN ON SUNDAY MORNING. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL ENVELOP WEST CENTRAL AND SOUTH CENTRAL MINNESOTA LATE SUNDAY NIGHT INTO THE DAY MONDAY. RIVERS WILL LIKELY REMAIN IN FLOOD THROUGH MUCH OF NEXT WEEK. CONTINUE TO MONITOR FLOOD STATEMENTS FOR THE LATEST UPDATES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
Nearby
River Flood Watches in Wisconsin, 2011River Flood Watches in Minnesota, 2011Every river flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.